MAUDE Adverse Event Report: CORIN LTD TRINITY; TRINITY-I ACETABULAR SHELL

CORIN LTD TRINITY; TRINITY-I ACETABULAR SHELL
Model Number 321.04.354
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the cup, ecima liner, ceramic head and bone screw due to the patient had a fall.This resulted in the cup moving into the pelvis with the screw going through the screw hole of the cup.
 
Additional Manufacturer Narrative
Per comp - (b)(4) initial report.Additional information, including: - post primary and pre revision x rays.- operative notes (primary and revision).- patient age, activity level, weight and medical history.- whether the patient followed correct post-op protocol.Further details regarding the fractured bone (fall).- an update on the patient post revision.Has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information, including: - post primary and pre revision x rays, - operative notes (primary and revision), - patient age, activity level, weight and medical history, - whether the patient followed correct post-op protocol, -further details regarding the fractured bone (fall), - an update on the patient post revision.Has been requested in order to progress with the investigation of this event however none of these details were provided.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimesnional specification at the time of manufacture.As the migration of the cup into the pelvis and screw going through the cup were due to the patient experiencing a fall and not linked to the device design or performance, no further investigation is required and thus this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contribued to this event.
 
Event or Problem Description
Trinity revision of the cup, ecima liner, ceramic head and bone screw due to the patient had a fall.This resulted in the cup moving into the pelvis with the screw going through the screw hole of the cup after approximately 6 months.

Brand Name
TRINITY
Common Device Name
TRINITY-I ACETABULAR SHELL
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23520331
Report Number9614209-2025-00600
Device Sequence Number13178270
Product Code LZO
UDI-Device Identifier05055343870617
UDI-Public05055343870617
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.04.354
Device Catalogue NumberN/A
Device Lot Number573241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2025
Supplement Date Received by Manufacturer10/18/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX DELTA CERAMIC HEAD, 104.3615, (B)(6).; TRINITY BIOLOX DELTA CERAMIC HEAD, 104.3615, (B)(6).; TRINITY ECIMA LINER: 322.04.936, (B)(6).; TRINITY ECIMA LINER: 322.04.936, (B)(6).; TRINITY SCREW: 321.030, (B)(6).; TRINITY SCREW: 321.030, (B)(6).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexMale
Patient Weight95 KG